Alert archive / Oklahoma / Tornado Warnings in 2006
Tornado Warning 24, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 9, 2006, 7:30 PM CDT for Atoka County, Coal County, Oklahoma. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2006, 7:30 PM CDT (00:30 UTC)
- Expired
- May 9, 2006, 8:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Atoka County, OK, Coal County, OK
The radar
The Norman radar (KTLX), 141 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 8:02 PM CDT | TORNADO | 2 Ese Stringtown, OK | BRIEF TOUCHDOWN REPORTED BY KWTV SPOTTER |
| May 9, 8:04 PM CDT | TORNADO | 2 Ese Stringtown, OK | ANOTHER BRIEF TOUCHDOWN REPORTED BY KWTV SPOTTER |
| May 9, 8:15 PM CDT | HAIL 1 | 4 N Stringtown, OK | REPORTED AT THE STRINGTOWN CORRECTIONAL FACILITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 4:04 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3059 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 4.2
- Supercell composite
- 16.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 100030 TOROUN OKC005-029-100115- /O.NEW.KOUN.TO.W.0024.060510T0030Z-060510T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 730 PM CDT TUE MAY 9 2006 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... ATOKA COUNTY IN SOUTHEAST OKLAHOMA COAL COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 815 PM CDT * AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTHWEST OF STRINGTOWN...MOVING EAST AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE ATOKA RESERVOIR...CHOCKIE AND STRINGTOWN. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3454 9621 3446 9620 3443 9591 3460 9592 $$ 30
1 follow-up statement
000 WWUS54 KOUN 100109 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 807 PM CDT TUE MAY 9 2006 OKC029-100117- /O.CAN.KOUN.TO.W.0024.000000T0000Z-060510T0115Z/ COAL OK- 807 PM CDT TUE MAY 9 2006 ...THE TORNADO WARNING FOR COAL COUNTY IS CANCELLED... LAT...LON 3451 9614 3439 9611 3437 9588 3457 9587 $$ OKC005-100115- /O.CON.KOUN.TO.W.0024.000000T0000Z-060510T0115Z/ ATOKA OK- 807 PM CDT TUE MAY 9 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR ATOKA COUNTY... AT 804 PM CDT...STORM SPOTTERS OBSERVED A TORNADO 2 MILES EAST SOUTHEAST OF STRINGTOWN. RADAR CONTINUES TO SHOW STRONG CIRCULATION IN THIS AREA. THE STORM IS MOVING EAST AT 15 MPH. PEOPLE IN THE STRINGTOWN AREA AND LOCATIONS EASTWARD TO NEAR THE NORTHERN PARTS OF MCGEE CREEK LAKE SHOW TAKE COVER IMMEDIATELY. * LOCATIONS IN THE WARNING INCLUDE NORTHWESTERN MCGEE CREEK LAKE AND STRINGTOWN. IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER. LAT...LON 3451 9614 3439 9611 3437 9588 3457 9587 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 9, 3:01 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, May 9, 3:01 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 301 PM CDT TUE MAY 9 2006 .DISCUSSION... 19Z OUN SOUNDING SHOWS COOLING OF CAP LEVEL... BUT 18Z FORT WORTH CAP STILL GIVES A DECENT AMOUNT OF NEGATIVE AREA. BUT CURRENTLY THINK THAT WE CAN GET SOME STORMS TO DEVELOP IN THE WARM SECTOR THIS AFTERNOON. LARGE AMOUNT OF INSTABILITY AVAILABLE SO SEVERE WEATHER IS LIKELY IF WE CAN GET STORMS TO GO. SURFACE OBS/RADAR/ SATELLITE SHOW FRONT FROM NEAR CUSHING TO OKC SOUTHWEST INTO SOUTHWEST OKLAHOMA AND DRYLINE IS ORGANIZING JUST EAST OF INTERSTATE 35 ACROSS SOUTHERN OKLAHOMA... SO INITIAL AREA TO WATCH IS ACROSS PORTIONS OF CENTRAL AND SOUTHEAST OKLAHOMA ALONG FRONT AND DRYLINE. IT ALSO APPEARS A MID LEVEL WAVE IS MOVING ACROSS WESTERN OKLAHOMA WHICH IS ENHANCING CUMULUS FIELD. LATER TONIGHT... CONVECTION IS EXPECTED TO BECOME WIDESPREAD AND MOVE FROM WEST TO EAST ACROSS THE AREA AS MAIN UPPER WAVE APPROACHES THE CENTRAL PLAINS AND PRECIPITATION WILL BE LIKELY IN MANY AREAS LATER TONIGHT. PRELIMINARY POPS ARE BELOW BUT WILL LIKELY ADJUST SPECIFIC NUMBERS RIGHT BEFORE ISSUING PRODUCTS. STILL SOME LINGERING STORMS POSSIBLE EARLY TOMORROW BEFORE THE UPPER WAVE MOVES FARTHER NORTHEAST. BUT THEN THE UPPER STORM WILL SIT AND SPIN OVER THE MIDWEST/GREAT LAKES REGION FOR A FEW DAYS KEEPING FORECAST AREA UNDER A GENERAL NORTHWEST FLOW. THE BEST CHANCE OF RAIN AFTER THE CURRENT SYSTEM IS ON SATURDAY AND SUNDAY AS SURFACE COLD FRONT MOVES INTO THE AREA. HAVE KEPT THE REST OF THE FORECAST DRY BUT WILL HAVE TO WATCH HOW THE SURFACE PATTERN EVOLVES FROM DAY TO DAY UNDER THE NORTHWEST FLOW. TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR BELOW NORMAL. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 59 73 48 74 / 60 30 0 0 HOBART OK 58 73 48 75 / 40 20 0 0 WICHITA FALLS TX 61 76 51 77 / 30 20 0 0 GAGE OK 49 69 42 72 / 60 20 0 0 PONCA CITY OK 55 70 46 73 / 70 40 0 0 DURANT OK 66 77 53 76 / 50 30 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 9, 2:35 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 235 PM CDT TUE MAY 9 2006 OKZ004>048-050>052-TXZ083>090-101200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 235 PM CDT TUE MAY 9 2006 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT... THUNDERSTORM OUTLOOK... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER PORTIONS OF SOUTHEAST OKLAHOMA. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS THE REST OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. LOCATION... THE MODERATE RISK AREA COVERS LOCATIONS NEAR AND EAST OF A LINE EXTENDING FROM SEMINOLE...TO ADA...TO MARIETTA. TIMING... IN THE MODERATE RISK AREA...THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE LATE THIS AFTERNOON AND EVENING. IN THE SLIGHT RISK AREA...THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THIS EVENING THROUGH THE OVERNIGHT HOURS. IMPACTS... HAIL THE SIZE OF BASEBALLS OR LARGER WILL BE THE PRIMARY CONCERN WITHIN THE MODERATE RISK AREA. HAIL TO THE SIZE OF GOLFBALLS WILL BE THE PRIMARY THREAT WITHIN THE SLIGHT RISK AREA. RECOMMENDED ACTIONS... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN MUCH OF OKLAHOMA...ESPECIALLY SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA...SHOULD PLAN TO BE INVOLVED IN SEVERE WEATHER OPERATIONS THIS AFTERNOON AND TONIGHT. DISCUSSION... AN OUTFLOW BOUNDARY AND COLD FRONT WILL MAKE SLOW PROGRESS ACROSS CENTRAL AND SOUTHEAST PORTIONS OF OKLAHOMA...AND PORTIONS OF WESTERN NORTH TEXAS TODAY. THE MAIN FRONT IS EXPECTED TO EXTEND FROM SOUTHWEST TO NORTHEAST...JUST EAST OF THE INTERSTATE 44 CORRIDOR BY LATE AFTERNOON. WHILE THIS OCCURS...A VERY MOIST LOWER LEVEL AIRMASS IS IN PLACE ACROSS SOUTHERN OKLAHOMA...HELPING TO CREATE VERY HIGH LEVELS OF INSTABILITY. A SPECIAL WEATHER BALLOON RELEASE SHOWED THE CAPPING INVERSION THAT WAS IN PLACE THIS MORNING HAD WEAKENED SUBSTANTIALLY. DAYTIME HEATING...LOW LEVEL CONVERGENCE EAST OF A SURFACE LOW PRESSURE CENTER...AND LARGE SCALE LIFT FROM AN INCOMING UPPER WAVE OF ENERGY SHOULD BE STRONG ENOUGH TO INITIATE THUNDERSTORMS NEAR OR JUST SOUTHEAST OF THE STATIONARY FRONT BY EARLY EVENING. GIANT HAIL WILL BE POSSIBLE WITH ANY STORMS THAT FORM IN THIS AREA...WHICH IS COVERED BY THE MODERATE RISK. A SURFACE LOW PRESSURE CENTER AND ASSOCIATED DRY LINE IS EXPECTED TO TRACK EASTWARD ACROSS THE RED RIVER VALLEY...WHICH WILL ALSO SUPPORT THE DEVELOPMENT OF THUNDERSTORMS TO THEIR EAST. ALTHOUGH THE TORNADIC POTENTIAL LATE TODAY APPEARS LOW...ANY STORMS THAT DEVELOP AND MOVE NEAR THE LOW PRESSURE AND FRONTAL BOUNDARY INTERSECTION COULD BECOME TORNADIC. AS THE MENTIONED UPPER WAVE OF ENERGY APPROACHES THIS EVENING AND OVERNIGHT...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO SPREAD INTO OKLAHOMA AND WESTERN NORTH TEXAS FROM THE NORTHWEST. THESE THUNDERSTORMS WILL BE ELEVATED ABOVE THE FRONTAL SURFACE AND THE INSTABILITY WILL BE LESS THAN WHAT WE EXPECT OVER SOUTHEAST PARTS OF OKLAHOMA. HAIL UP THE SIZE OF GOLFBALLS WILL BE THE PRIMARY CONCERN WITH ANY ELEVATED SUPERCELLS. PROBABILITY TABLE... VALID THROUGH 7 AM CDT WEDNESDAY MAY 10. HERE ARE THE PROBABILITIES FOR THE SLIGHT AND MODERATE RISK AREAS. PROBABILITY OF THUNDERSTORMS OCCURRING IN THE MODERATE RISK AREA...40 PERCENT. PROBABILITY OF SEVERE STORMS IN THE MODERATE RISK AREA IF STORMS DO OCCUR...100 PERCENT. PROBABILITY OF THUNDERSTORMS OCCURRING IN THE SLIGHT RISK AREA...100 PERCENT. PROBABILITY OF SEVERE STORMS IN THE SLIGHT RISK AREA...40 PERCENT. OTHER HAZARDOUS WEATHER... VERY HEAVY RAINFALL IS LIKELY WITH STORMS OVER SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA THIS AFTERNOON AND EVENING. STORM MOTION MAY BE SUCH THAT SUCCESSIVE STORMS PASS OVER THE SAME AREAS CAUSING FLOODING. DUE TO THE AMOUNT OF MOISTURE AVAILABLE...RAINFALL RATES ARE EXPECTED TO BE VERY HIGH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORM OUTLOOK... THUNDERSTORMS ARE EXPECTED TO BE ONGOING WEDNESDAY MORNING OVER PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. MOST IF NOT ALL OF THIS ACTIVITY IS EXPECTED TO REMAIN BELOW SEVERE LEVELS...ALTHOUGH MARGINALLY SEVERE HAIL AND VERY HEAVY RAIN WILL BE A CONCERN THROUGH THE MORNING HOURS. OTHER HAZARDOUS WEATHER... NONE. THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM WEDNESDAY MORNING...MAY 10TH. 11/SMITH
In the hours before
Special weather statement, May 9, 5:39 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 539 PM CDT TUE MAY 9 2006 OKZ032-092300- HUGHES OK- 539 PM CDT TUE MAY 9 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF WETUMKA AT 539 PM CDT...MOVING EAST NORTHEAST AT 10 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN HUGHES COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Special weather statement, May 9, 6:07 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 607 PM CDT TUE MAY 9 2006 OKZ043-092315- COAL OK- 607 PM CDT TUE MAY 9 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER OLNEY AT 607 PM CDT...MOVING NORTHEAST AT 15 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN COAL COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Special weather statement, May 9, 7:02 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 702 PM CDT TUE MAY 9 2006 OKZ048-100015- ATOKA OK- 702 PM CDT TUE MAY 9 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY. A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF ATOKA RESERVOIR AT 702 PM CDT...MOVING EAST AT 10 MPH. PEOPLE IN ATOKA COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Local storm report, May 9, 7:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
723 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 5 NW LAMAR 35.15N 96.19W
05/09/2006 E0.88 INCH HUGHES OK PUBLIC
&&Local storm report, May 9, 7:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TORNADO OLNEY 34.47N 96.35W
05/09/2006 COAL OK LAW ENFORCEMENT
BRIEF TOUCHDOWN. RELAYED FROM COALGATE PD
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 51 min |
| May 9, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 46 min |
| May 9, 7:43 PM CDT | Flash Flood Warning | OUN | Coal | 3 hr |
| May 9, 8:04 PM CDT | Flash Flood Watch | OUN | Atoka, Bryan | 5 hr |
| May 9, 8:12 PM CDT | Tornado Warning | OUN | Atoka | 33 min |
| May 9, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 42 min |
| May 9, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Coal | 38 min |
| May 9, 8:35 PM CDT | Flash Flood Warning | OUN | Atoka | 3 hr |
| May 9, 8:46 PM CDT | Tornado Warning | OUN | Atoka | 15 min |
| May 9, 9:03 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 42 min |
| May 9, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 51 min |
| May 9, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 64 min |
| May 9, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Greer | 59 min |
| May 9, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 44 min |
| May 9, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 37 min |
| May 9, 10:07 PM CDT | Tornado Warning | OUN | Greer, Jackson | 38 min |
| May 9, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 36 min |
| May 9, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 54 min |
| May 9, 10:51 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 39 min |
| May 9, 11:05 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 40 min |
| May 9, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 41 min |
| May 9, 11:48 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 42 min |
| May 10, 12:14 AM CDT | Severe Thunderstorm Warning | OUN | Comanche | 46 min |
| May 10, 12:22 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 38 min |
| May 10, 12:44 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 46 min |
| May 10, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 32 min |
| May 10, 3:21 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 39 min |
| May 10, 3:25 AM CDT | Severe Thunderstorm Warning | OUN | Harmon | 50 min |
| May 10, 3:37 AM CDT | Severe Thunderstorm Warning | OUN | Washita | 38 min |
| May 10, 3:39 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 51 min |
| May 10, 3:57 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 23 min |
| May 10, 4:12 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 10, 4:26 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 14 min |
| May 10, 4:56 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 15 min |
| May 10, 4:58 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 47 min |
| May 10, 5:23 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 37 min |
| May 10, 5:26 AM CDT | Severe Thunderstorm Warning | OUN | Stephens | 49 min |
| May 10, 5:47 AM CDT | Severe Thunderstorm Warning | OUN | Love | 43 min |
| May 10, 5:50 AM CDT | Severe Thunderstorm Warning | OUN | Carter | 55 min |
| May 10, 5:58 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 32 min |
| May 10, 6:23 AM CDT | Severe Thunderstorm Warning | OUN | Marshall | 37 min |
| May 10, 6:46 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 39 min |
Nearby
Tornado Warnings in Oklahoma, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.